# SDR DALA1236085807

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 35,030 hours, 11,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THE R4 DOOR EMERGENCY POWER ACTUATION CABLE FAILED TEST.  ADJUSTED R4 DOOR EMERGENCY POWER ACTUATION CABLE IAW AMM 52-11.  ADJUSTMENTS CHECKED GOOD.
